Vol. 21, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Iterates of Bernstein polynomials

Richard Paul Kelisky and Theodore Joseph Rivlin

Vol. 21 (1967), No. 3, 511–520
Abstract

Bn(f) transforms each function defined on [0,1] into its Bernstein polynomial of degree n. In this paper we study the convergence of the iterates Bn(k)(f) as k →∞ both in the case that k is independent of n and (for polynomial f) when k is a function of n.

Mathematical Subject Classification
Primary: 41.15
Milestones
Received: 6 October 1965
Published: 1 June 1967
Authors
Richard Paul Kelisky
Theodore Joseph Rivlin